# SDR USAA960520

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs960-967
- Part time: 35,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 7 INCHCORRODED AREA AT INBOARD SIDE STRINGER BS 960-967 STRINGER 26R.  INSTALLEDSTRINGER SPLICE/REPAIR.  REPAIRED PER SRM 53-10-3 PAGE 10 FIG 1.  CORROSIONTASK NR C53-202-01, CORROSION LEVEL 1.  (M)
